| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump received compromised force sensor system alarm during consumables change.The customer¿s blood glucose level was 219 mg/dl.Troubleshooting was performed.Customer stated that the drive support cap was loose and she fixed it using glue as well as not able to exit from rewind process.Customer was advised to discontinue use of the insulin pump and to revert to back up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device failed to power up due to corroded battery tube spring noted.Detached end cap also noted.